# SDR EVAS91015

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N16605
- Make and model: Boeing 767-35H
- Aircraft serial: 26064
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TILLER STEERING RIGHT ONLY DURING TAXI, REPLACED NLG STEERING METERING VALVE & RIGGING & OPR CHECKED NORMAL.
